# SDR CA060205001

- Difficulty date: February 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 20,629 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 10936102247
- Condition: Burned
- Location: Dc Power
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON START, THE CREW ATTEMPTED TO START THE RIGHT ENGINE.  BUT NO LUCK STARTING THE ENGINE.  AIRCRAFT BROUGHT TO HANGAR AND MAINTENANCE DISPATCHED.  UPON ARRIVAL, MAINTENANCE ATTEMPTED TO START THIS ENGINE.  NO JOY.  THE STARTING ONLY HAD APPROX 300 HOURS REMAINING TIL OVERHAUL THEREFORE MAINTENANCE REPLACED THE STARTER THINKING THIS WOULD BE THE FAULT.  THE STARTER GENERATOR WAS NOT THE FAULT.  INSPECTION REVEALED THAT THE STARTER CABLE FEED THRU WAS BURNT UP ALONG WITH THE DC POWER PANEL.  THE STARTER LUG.  REPLACED THE FEED THRU CABLE AND THE POWER PANEL AND ENGINE START AND RUNS CARRIED OUT.  NOW CHECKING SERVICEABLE.
